# SDR SIMA2020010318002

- Difficulty date: January 18, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 37,238 hours, 32,609 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR DID NOT RETRACT BUT THE MAINS DID. THE NOSE SHOWED IN TRANSIT AND THEN THE MASTER WARNING LANDING GEAD DISAGREE CAME ON. WE PUT THE LANDING GEAR SELECTOR DOWN AND THE NOSE GEAR CAME DOWN IN THE GREEN,NLG INDICATION DECKLARED EMEGENCY-C/A-RAR NOSE LANDING GEAR UPLOCK BOX IAW AMM 32-33-07. OPS CHECK GOOD.
